# SDR FDEA201010174095

- Difficulty date: October 17, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,662 hours, 21,162 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3410 · Flight Environment Data
- Part: Relay
- Part number: W460F1A
- Condition: Malfunctioned
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, APPROXIMATELY 800'AGL, RECEIVED  F/O PITOT, TAT, R ENG EEC AND L ENG EEC EICAS. RAN  THE QRH CHECKLIST AND RTB. ALSO L NAV PORTION OF  FMS WOULD NOT FUNCTION  REFERENCE WRI'S: 22-10/0799 AND 30-30/0798; SEPARATED F/O PITOT AND TAT AS SEPARATE WRI. ALSO SEPARATED LNAV AS DIFFERENT WRI. WORK ON EEC'S TOREMAIN UNDER THIS WRI.  WHILE CONTINUING OPS CHECK OF TAT SYSTEM, FOUND  THAT TAT FAILS CHECKOUT PER AMM 30-33-00-5 STEP D. ALL OTHER CHECKOUTS APPEAR NORMAL. REMOVED AND REPLACED RELAY K203 AND RELAY K410 FOR TROUBLESHOOTING BUT HAD NO LUCK. ALSO REMOVED AND REPLACED TAT PROBE PER AMM 34-12-02-4. STILL NO LUCK. CHECKED FOR 28VDC AT C1 OF K410 WITH AIRCRAFT IN AIR MODE. 28VDC PRESENT. REPLACED K143.  TAT PITOT HEAT AND INDICATION TEST NORMAL PER AMM 30-33-00-5.
